# SDR CALA9900841

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23657
- Make and model: Boeing 737524
- Aircraft serial: 28918
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT AFT SLIDE PRESSURE IN THE RED BAND.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-35.
